From the Editors
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analysis and singularities. Part 1, Tome 258 (2007), pp. 5-6
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{TM_2007_258_a0,
title = {From the {Editors}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {5--6},
year = {2007},
volume = {258},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_2007_258_a0/}
}
From the Editors. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analysis and singularities. Part 1, Tome 258 (2007), pp. 5-6. http://geodesic.mathdoc.fr/item/TM_2007_258_a0/